Stability of a lurie type equation

  • K. R. Meyer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 312)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. K. Brayton and J. K. Moser, "A theory of nonlinear networks I," Quart, of Appl. Math., 22 (1964) pp. 1–33.MathSciNetzbMATHGoogle Scholar
  2. 2.
    J. K. Moser, "On nonoscillating networks," Quart. of Appl. Math., 25 (1967) pp. 1–9.MathSciNetzbMATHGoogle Scholar
  3. 3.
    S. Lefschetz, Stability of nonlinear control systems, Academic Press, New York, 1965.zbMATHGoogle Scholar
  4. 4.
    B. D. O. Anderson, "A system theory criterion for positive real matrices," SIAM Journal on Control, 5 (1967) pp. 171–182.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    K. R. Meyer, "On the existence of Lyapunov functions for the problem of Lurie," J. SIAM Control, Ser. A, 3 (1966) pp. 373–383.Google Scholar
  6. 6.
    J. P. LaSalle, "The extent of asymptotic stability," Proc. Math. Acad. Sci., 46 (1954) pp. 363–365.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • K. R. Meyer

There are no affiliations available

Personalised recommendations